# SDR 2005UALA00638

- Difficulty date: July 2, 2005
- Submitted: July 12, 2005
- Operation: Air carrier
- Aircraft: N194UA
- Make and model: Boeing 747422
- Aircraft serial: 26892
- Aircraft time: 31,513 hours, 3,629 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 209
- Part serial: NA
- Condition: Burned Out
- Location: Door 3 Rt
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN INOPERATIVE DOOR 3 RT AFT EXIT SIGN.  REPLACED BURNED OUT LAMP.
